MathSciNet Relay Station
MathSciNet bibliographic data
MR482958 60F05
Serfling, R. J. Some elementary results on Poisson approximation in a sequence of Bernoulli trials. SIAM Rev. 20 (1978), no. 3, 567–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement